MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 3MM W. BAHA ABUTMENT; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 3MM W. BAHA ABUTMENT; COCHLEAR BAHA CONNECT SYSTEM
Model Number 90480
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Infection (4544)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient developed an infection at the implant site and subsequently was treated with topical antibiotics (specific date and duration not reported).

Brand Name
FLANGE FIXTURE ST 3MM W. BAHA ABUTMENT
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key17468194
Report Number6000034-2023-02634
Device Sequence Number7493379
Product Code LXB
UDI-Device Identifier09321502014298
UDI-Public(01)09321502014298(10)602680(17)080410
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2023
Report Date (Section F) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/10/2008
Device Model Number90480
Device Catalogue Number90480
Device Lot Number602680
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/31/2023
Date Report to Manufacturer07/31/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA08/07/2023